Existence of Solutions for Nonhomogeneous A-Harmonic Equations with Variable Growth

Guo, Lifeng, Fu, Yongqiang . Abstract and Applied Analysis 2012. 2012 (421571) :-

Locate this article in:

Bibtex

@article{CIS-315536,
  Author = {Guo, Lifeng and Fu, Yongqiang},
  Title = {Existence of Solutions for Nonhomogeneous A-Harmonic Equations with Variable Growth},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {421571},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles